# SDR FDEA201512143997

- Difficulty date: December 14, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 74,159 hours, 25,810 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4002132
- Part serial: A20182
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 10 SLAT COVE PANEL HAS EVIDENCE OF A CRACK.  RT WING NR 10 SLAT COVE PANEL REPLACED IAW DWG 114N 4076 AS INSTRUCTED BY EA F-5750-T0321711.
